Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Concerta - weird reaction Christ_empowered

Posted by yellowbird01 on September 8, 2011, at 15:12:44

In reply to Re: Concerta - weird reaction, posted by Christ_empowered on September 8, 2011, at 13:40:38

Thanks for your thoughts...

I agree with you that it seems for some reason I shouldnt be taking stimulants I guess... it's just so strange.

I was given .25mg xanax as a prn a few years back, and still have a few left. I took one about 2 1/2 hours ago. Initially it helped, but I'm starting to feel very depressed and self-destructive again in the last 30 minutes.

I've been debating taking the concerta tomorrow or skipping it... maybe taking it but making sure to eat a more solid breakfast beforehand? I actually work in a mental health crisis unit, and I work tomorrow evening and all weekend... I cant be falling apart like this and function at work. Perhaps I should just skip it.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yellowbird01 thread:996150
URL: http://www.dr-bob.org/babble/20110902/msgs/996157.html